# SDR VQIA2015072400025

- Difficulty date: June 10, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N621VA
- Make and model: Airbus A320-214
- Aircraft serial: 2616
- Aircraft time: 29,147 hours, 8,630 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED DIFFICULTY RETRACTING THE LANDING GEAR.  AFTER TAKEOFF, THE LANDING GEAR HANDLE WOULD NOT RELEASE AND MOVE TO THE UP POSITION.  AFTER APPROXIMATELY 1 MINUTE, THE GEAR HANDLE RELEASED AND THE LANDING GEAR RETRACTED NORMALLY.  THE ACFT CONTINUED TO DESTINATION WITHOUT FURTHER ISSUES.  THE LANDING GEAR EXTENDED NORMALLY AND THE ACFT LANDED UNEVENTFULLY.  UPON ARRIVAL, THE ACFT WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING.  TECHS FOUND BOTH MLG SHOCK ABSORBERS UNDERSERVICED.  THE SHOCK ABSORBERS WERE SERVICED IAW AMM 12-14-34 AND THE RELEVANT PROXIMITY SENSORS WERE INSPECTED IAW AMM 32-31-73.  A GEAR RETRACTION TEST WAS ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.  AN ACCEPTANCE FLIGHT WAS SUCCESSFULLY ACCOMPLISHED WITH NO ABNORMALITIES NOTED.
